Interior gradient estimates for anisotropic mean curvature flow

Research output: Contribution to journalArticleResearchpeer-review

Original languageEnglish
Pages (from-to)119-136
JournalPacific Journal of Mathematics
Volume229
Issue number1
Publication statusPublished - 2007

Keywords

  • mean curvature flow
  • anisotropic curvature
  • parabolic equations
  • gradient estimates

Cite this

@article{505cd9627d1645dc971b79bd7b34da2a,
title = "Interior gradient estimates for anisotropic mean curvature flow",
keywords = "mean curvature flow, anisotropic curvature, parabolic equations, gradient estimates",
author = "Clutterbuck, {Julie Faye}",
year = "2007",
language = "English",
volume = "229",
pages = "119--136",
journal = "Pacific Journal of Mathematics",
issn = "0030-8730",
publisher = "Mathematical Sciences Publishers",
number = "1",

}

Interior gradient estimates for anisotropic mean curvature flow. / Clutterbuck, Julie Faye.

In: Pacific Journal of Mathematics, Vol. 229, No. 1, 2007, p. 119-136.

Research output: Contribution to journalArticleResearchpeer-review

TY - JOUR

T1 - Interior gradient estimates for anisotropic mean curvature flow

AU - Clutterbuck, Julie Faye

PY - 2007

Y1 - 2007

KW - mean curvature flow

KW - anisotropic curvature

KW - parabolic equations

KW - gradient estimates

M3 - Article

VL - 229

SP - 119

EP - 136

JO - Pacific Journal of Mathematics

JF - Pacific Journal of Mathematics

SN - 0030-8730

IS - 1

ER -